`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Periodic solutions for nonlinear nonmonotone evolution inclusions
Pages: 219 - 238, Issue 1, January 2018

doi:10.3934/dcdsb.2018015      Abstract        References        Full text (485.6K)           Related Articles

Leszek Gasiński - Jagiellonian University, Faculty of Mathematics and Computer Science, ul. Łojasiewicza 6, 30-348 Kraków, Poland (email)
Nikolaos S. Papageorgiou - Department of Mathematics, National Technical University, Zografou Campus, Athens 15780, Greece (email)

1 H. Amann, Periodic solutions of semilinear parabolic equations, Nonlinear Analysis (Collection of Papers in Honor of Erich H. Rothe), 1-29, Academic Press, New York, 1978.       
2 R. Bader and N. S. Papageorgiou, On the problem of periodic evolution inclusions of the subdifferential type, Z. Anal. Anwendungen, 21 (2002), 963-984.       
3 R. I. Becker, Periodic solutions of semilinear equations of evolution of compact type, J. Math. Anal. Appl., 82 (1981), 33-48.       
4 F. E. Browder, Existence of periodic solutions for nonlinear equations of evolution, Proc. Nat. Acad. Sci. U.S.A., 53 (1965), 1100-1103.       
5 R. Caşcaval and I. I. Vrabie, Existence of periodic solutions for a class of nonlinear evolution equations, Rev. Mat. Univ. Complut. Madrid, 7 (1994), 325-338.       
6 K. C. Chang, Variational methods for nondifferentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl., 80 (1981), 102-129.       
7 F. H. Clarke, Optimization and Nonsmooth Analysis, Second edition. Classics in Applied Mathematics, 5. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1990.       
8 A. Defranceschi, Asymptotic analysis of boundary value problems for quasi-linear monotone operators, Asymptotic Anal., 3 (1990), 221-247.       
9 L. Gasiński, Existence result for hyperbolic hemivariational inequalities, Nonlinear Anal., 47 (2001), 681-686.       
10 L. Gasiński, Existence of solutions for hyperbolic hemivariational inequalities, J. Math. Anal. Appl., 276 (2002), 723-746.       
11 L. Gasiński, Evolution hemivariational inequalities with hysteresis, Nonlinear Anal., 57 (2004), 323-340.       
12 L. Gasiński, Evolution hemivariational inequality with hysteresis operator in higher order term, Acta Math. Sin. (Engl. Ser.), 24 (2008), 107-120.       
13 L. Gasiński and N. S. Papageorgiou, Nonlinear Analysis, Series in Mathematical Analysis and Applications, 9. Chapman & Hall/CRC, Boca Raton, FL, 2006.       
14 L. Gasiński and N. S. Papageorgiou, Exercises in Analysis. Part 1, Problem Books in Mathematics. Springer, Cham, 2014.       
15 L. Gasiński and M. Smołka, An existence theorem for wave-type hyperbolic hemivariational inequalities, Math. Nachr., 242 (2002), 79-90.       
16 L. Gasiński and M. Smołka, Existence of solutions for wave-type hemivariational inequalities with noncoercive viscosity damping, J. Math. Anal. Appl., 270 (2002), 150-164.       
17 N. Hirano, Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces, Proc. Amer. Math. Soc., 120 (1994), 185-192.       
18 S. Hu and N. S. Papageorgiou, On the existence of periodic solutions for a class of nonlinear evolution inclusions, Boll. Un. Mat. Ital. B (7), 7 (1993), 591-605.       
19 S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Vol. I. Theory, Kluwer Academic Publishers, Dordrecht, 1997.       
20 S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Vol. II. Applications, Kluwer Academic Publishers, Dordrecht, 2000.       
21 P. O. Kasyanov, V. S. Mel'nik and S. Toscano, Solutions of Cauchy and periodic problems for evolution inclusions with multi-valued $w_{\lambda_0}$-pseudomonotone maps, J. Differential Equations, 249 (2010), 1258-1287.       
22 V. Lakshmikantham and N. S. Papageorgiou, Periodic solutions of nonlinear evolution inclusions, J. Comput. Appl. Math., 52 (1994), 277-286.       
23 J. Leray and J.-L. Lions, Quelques résulatats de Višik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 93 (1965), 97-107.       
24 J.-L. Lions, Quelques Méthodes de Résolution Des Problèmes Aux Limites Non Linéaires, Dunod; Gauthier-Villars, Paris, 1969.       
25 A. Paicu, Periodic solutions for a class of differential inclusions in general Banach spaces, J. Math. Anal. Appl., 337 (2008), 1238-1248.       
26 P. D. Panagiotopoulos, Hemivariational Inequalities. Applications to Mechanics and Engineering, Springer-Verlag, Berlin, 1993.       
27 N. S. Papageorgiou and S. Kyritsi, Handbook of Applied Analysis, Springer-Verlag, New York, 2009.       
28 J. Prüss, Periodic solutions of semilinear evolution equations, Nonlinear Anal., 3 (1979), 601-612.       
29 P. Sattayatham, S. Tangmanee and W. Wei, On periodic solutions of nonlinear evolution equations in Banach spaces, J. Math. Anal. Appl., 276 (2002), 98-108.       
30 N. Shioji, Existence of periodic solutions for nonlinear evolution equations with pseudomonotone operators, Proc. Amer. Math. Soc., 125 (1997), 2921-2929.       
31 I. I. Vrabie, Periodic solutions for nonlinear evolution equations in a Banach space, Proc. Amer. Math. Soc., 109 (1990), 653-661.       
32 X. Xue and Y. Cheng, Existence of periodic solutions of nonlinear evolution inclusions in Banach spaces, Nonlinear Anal. Real World Appl., 11 (2010), 459-471.       
33 E. Zeidler, Nonlinear Functional Analysis and Its Applications II/B. Nonlinear Monotone Operators, Springer-Verlag, New York, 1990.       

Go to top